Planar trees, slalom curves and hyperbolic knots
Publications Mathématiques de l'IHÉS, Volume 88  (1998), p. 171-180
@article{PMIHES_1998__88__171_0,
     author = {A'Campo, Norbert},
     title = {Planar trees, slalom curves and hyperbolic knots},
     journal = {Publications Math\'ematiques de l'IH\'ES},
     publisher = {Institut des Hautes \'Etudes Scientifiques},
     volume = {88},
     year = {1998},
     pages = {171-180},
     zbl = {0960.57008},
     mrnumber = {2001b:57010},
     language = {en},
     url = {http://www.numdam.org/item/PMIHES_1998__88__171_0}
}
A'Campo, Norbert. Planar trees, slalom curves and hyperbolic knots. Publications Mathématiques de l'IHÉS, Volume 88 (1998) , pp. 171-180. http://www.numdam.org/item/PMIHES_1998__88__171_0/

[AC1] Norbert A'Campo, Le Groupe de Monodromie du Déploiement des Singularités Isolées de Courbes Planes II, Actes du Congrès International des Mathématiciens, tome 1, 395-404, Vancouver, 1974. | Zbl 0352.14011

[AC2] Norbert A'Campo, Sur les valeurs propres de la transformation de Coxeter, Invent. Math. 33 (1976), 1, 61-67. | MR 54 #12925 | Zbl 0406.20041

[AC3] Norbert A'Campo, Real deformations and complex topology of plane curve singularities, Annales de la Faculté des Sciences de Toulouse, 8 (1999), 1, 5-23. | Numdam | MR 2001d:32043a | Zbl 0962.32025

[AC4] Norbert A'Campo, Generic immersions of curves, knots, monodromy and gordian number, Publ. Math. IHES (1999), this volume, 151-169. | Numdam | Zbl 0960.57007

[B-H] M. Bestvina, M. Handel, Train-tracks for surface homeomorphisms, Topology, 34 (1995), 1, 109-140. | MR 96d:57014 | Zbl 0837.57010

[B-Z] M. Boileau and B. Zimmermann, Symmetries of nonelliptic Montesinos links, Math. Ann. 277 (1987), 563-584. | MR 88h:57004 | Zbl 0608.57010

[B-S] Francis Bonahon, Lawrence Siebenmann, Geometric splittings of knots and Conway's algebraic knots, preprint (1987), see [Ka], chap. 10.

[B] N. Bourbaki, Groupes et algèbres de Lie, éléments de Mathématique, 34, Hermann, Paris, 1968. | Zbl 0186.33001

[F] Albert Fathi, Démonstration d'un théorème de Penner sur la composition des twists de Dehn, Bull. de la Soc. Math. de France 120 (1992), 467-484. | Numdam | Zbl 0779.57005

[G] Marc Giusti, Classification des singularités isolées d'intersections complètes simples, C.R. Acad. Sci. Paris Sér. A-B. 284 (1977), 1, A167-A170. | Zbl 0346.32015

[H] Mikami Hirasawa, Private communication and forthcoming article, Tokyo 1999.

[Hu] James E. Humphreys, Reflection groups and Coxeter groups, Cambridge Studies in Adv. Math. 29, Cambridge University Press 1990. | MR 92h:20002 | Zbl 0725.20028

[Ka] Akio Kawauchi, A survey of knot theory, Birkhauser, Basel 1996. | Zbl 0861.57001

[Kaw] Tomomi Kawamura, The unknotting numbers of 10139 and 10152 are 4, Osaka J. Math. 35 (1998), 3, 539-546. | Zbl 0909.57003

[L] Jérôme Los, On the forcing relation for surface homeomorphisms, Publ. Math. IHES 85 (1997), 5-61. | Numdam | MR 98h:58151 | Zbl 0902.58028

[O] Jean-Pierre Otal, Le théorème d'hyperbolisation pour les variétés fibrées de dimension 3, Astérisque 235, Soc. Math. de France 1996. | Zbl 0855.57003

[Oe] U. Oertel, Closed incompressible surfaces in complements of star links, Pacific J. of Math. 111, 209-230. | MR 85j:57008 | Zbl 0549.57004

[P] R. C. Penner, A construction of pseudo-Anosov homeomorphisms, Trans. of the American Math. Soc. 310 (1988), 179-197. | MR 89k:57026 | Zbl 0706.57008

[R] D. Rolfsen, Knots and links, Math. Lect. Note Series, 7, Publish or Perish Inc, 1976. | MR 58 #24236 | Zbl 0339.55004

[S-W] Makoto Sakuma and Jeffrey Weeks, Examples of canonical decompositions of hyperbolic link complements, Jap. J. of Math. 21 (1995), 2, 393-439. | MR 96j:57013 | Zbl 0858.57021

[S-Wh] Dennis Stanton, Dennis White, Constructive Combinatorics, Undergraduate Texts in Mathematics, Springer-Verlag New-York Inc. 1986. | Zbl 0595.05002

[T1] W. Thurston, On the geometry and dynamics of diffeomorphisms of surfaces, Bull. AMS 19 (1988), 415-431. | MR 89k:57023 | Zbl 0674.57008

[T2] W. Thurston, On the geometry and topology of three manifolds, Preprint, Princeton 1977.